RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1972, Volume 6, Issue 4, Pages 65–70 (Mi faa2537)  

This article is cited in 10 scientific papers (total in 10 papers)

On a bilinear form on the universal enveloping algebra of a complex semisimple Lie algebra

N. N. Shapovalov


Full text: PDF file (767 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1972, 6:4, 307–312

Bibliographic databases:

Received: 15.03.1972

Citation: N. N. Shapovalov, “On a bilinear form on the universal enveloping algebra of a complex semisimple Lie algebra”, Funktsional. Anal. i Prilozhen., 6:4 (1972), 65–70; Funct. Anal. Appl., 6:4 (1972), 307–312

Citation in format AMSBIB
\Bibitem{Sha72}
\by N.~N.~Shapovalov
\paper On a bilinear form on the universal enveloping algebra of a complex semisimple Lie algebra
\jour Funktsional. Anal. i Prilozhen.
\yr 1972
\vol 6
\issue 4
\pages 65--70
\mathnet{http://mi.mathnet.ru/faa2537}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=320103}
\zmath{https://zbmath.org/?q=an:0283.17001}
\transl
\jour Funct. Anal. Appl.
\yr 1972
\vol 6
\issue 4
\pages 307--312
\crossref{https://doi.org/10.1007/BF01077650}


Linking options:
  • http://mi.mathnet.ru/eng/faa2537
  • http://mi.mathnet.ru/eng/faa/v6/i4/p65

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. N. Shapovalov, “An existence Theorem”, Funct. Anal. Appl., 10:1 (1976), 52–55  mathnet  crossref  mathscinet  zmath
    2. D. P. Zhelobenko, “Extremal projectors and generalized Mickelsson algebras over reductive Lie algebras”, Math. USSR-Izv., 33:1 (1989), 85–100  mathnet  crossref  mathscinet  zmath
    3. V. M. Futornyi, “Verma-Type Modules over Affine Lie Algebras”, Funct. Anal. Appl., 27:3 (1993), 224–225  mathnet  crossref  mathscinet  zmath  isi
    4. D. P. Zhelobenko, “Universal Verma modules and $W$-resolvents over Kač–Moody algebras”, Theoret. and Math. Phys., 122:3 (2000), 278–297  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. Raisa M. Asherova, Čestmír Burdík, Miloslav Havlíček, Yuri F. Smirnov, Valeriy N. Tolstoy, “$q$-Analog of Gelfand–Graev Basis for the Noncompact Quantum Algebra $U_q(u(n,1))$”, SIGMA, 6 (2010), 010, 13 pp.  mathnet  crossref  mathscinet
    6. Shapovalov N.N., “Nekotorye obobscheniya konstruktsii obertyvayuschikh algebr i bilineinykh form na nikh”, Vestnik Moskovskogo universiteta. Seriya 1: Matematika. Mekhanika, 2011, no. 5, 44–46  elib
    7. Maarten Van Pruijssen, Pablo Román, “Matrix Valued Classical Pairs Related to Compact Gelfand Pairs of Rank One”, SIGMA, 10 (2014), 113, 28 pp.  mathnet  crossref
    8. Naruhiko Aizawa, Radhakrishnan Chandrashekar, Jambulingam Segar, “Lowest Weight Representations, Singular Vectors and Invariant Equations for a Class of Conformal Galilei Algebras”, SIGMA, 11 (2015), 002, 19 pp.  mathnet  crossref  mathscinet
    9. Khoroshkin S. Ogievetsky O., “Contravariant Form For Reduction Algebras”, J. Geom. Phys., 129 (2018), 99–116  crossref  isi
    10. Andrey I. Mudrov, “Contravariant Form on Tensor Product of Highest Weight Modules”, SIGMA, 15 (2019), 026, 10 pp.  mathnet  crossref
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:538
    Full text:265
    References:48

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020